# SDR 96FDEA00679

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N414FE
- Make and model: Airbus A310-203
- Aircraft serial: 400
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 BLEED VALVE FAULT LIGHT ILLUMINATED DURING CLIMBOUT.  COMPLIED WITH BLEED VALVE FAULT PROCEDURE, NR 2 BLEED VALVE FAULT LIGHT ILLUMINATED.  UNABLE TO SHUTOFF BLEED AIR FROM NR 1 ENG BLEED TEMP 270 DEGREES CELSIUS, 42 PSI WITH BLEED VALVE HP VALVE AND CROSSFEED CLOSED, LEFT PACK STILL OPERATED.  DEFERRED PER MEL 36-6 MX PROCEDURE 36-6 CARRIED OUT, CTL NR 0322040 EXP 4-1-96.
